# SDR REXA2016030400396

- Difficulty date: March 4, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM AT RBL 9, UPPER & LOWER ANGLES ARE CRACKED, THE AFT SIDE OF THE 280 BEAM.  REPAIRED CRACKS IN ANGLES & 280 BEAM AT RBL 9 & FS 280 IAW REO 60R-53-11-926.
